Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Vitiligo in hands, spot on lips, stressed life. How to control this and restore pigmentation?

I have vitilego both my fingers and part of my hands ae effected. I have a small spot on my lip. I have had this for a couple of years. I am a 41 year old white male. I am in a very stressful marriage with 2 small children. How can I ge this under control so that it does not spread and hopefully can restore my pigmentation. Bob
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello Dear,

Welcome here on healthcaremagic dot com a site for solving your health problem online by qualified healthcare professional.

I am very much concerned with your problem and certainly will guide you how to get rid of these.

In my view

It’s not such a problem that should stress you.

It’s a melanin pigment formation deficiency in some parts of your body.

You can go for staining of your skin by the color you need

I suggest you to

Visit your family doctor for a detail close examination and advice for staining.

Good Luck.


Dr Bandil K K
Answered: Sun, 3 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor